Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pointwise $C^{2,\alpha }$ estimates at the boundary for the Monge-Ampère equation
HTML articles powered by AMS MathViewer

by O. Savin PDF
J. Amer. Math. Soc. 26 (2013), 63-99 Request permission

Abstract:

We prove a localization property of boundary sections for solutions to the Monge-Ampère equation. As a consequence we obtain pointwise $C^{2,\alpha }$ estimates at boundary points under appropriate local conditions on the right-hand side and boundary data.
References
  • Luis A. Caffarelli and Xavier Cabré, Fully nonlinear elliptic equations, American Mathematical Society Colloquium Publications, vol. 43, American Mathematical Society, Providence, RI, 1995. MR 1351007, DOI 10.1090/coll/043
  • L. Caffarelli, L. Nirenberg, and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation, Comm. Pure Appl. Math. 37 (1984), no. 3, 369–402. MR 739925, DOI 10.1002/cpa.3160370306
  • L. A. Caffarelli, A localization property of viscosity solutions to the Monge-Ampère equation and their strict convexity, Ann. of Math. (2) 131 (1990), no. 1, 129–134. MR 1038359, DOI 10.2307/1971509
  • Luis A. Caffarelli, Interior $W^{2,p}$ estimates for solutions of the Monge-Ampère equation, Ann. of Math. (2) 131 (1990), no. 1, 135–150. MR 1038360, DOI 10.2307/1971510
  • N. M. Ivočkina, A priori estimate of $|u|_{C_2(\overline \Omega )}$ of convex solutions of the Dirichlet problem for the Monge-Ampère equation, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 96 (1980), 69–79, 306 (Russian). Boundary value problems of mathematical physics and related questions in the theory of functions, 12. MR 579472
  • Huai-Yu Jian and Xu-Jia Wang, Continuity estimates for the Monge-Ampère equation, SIAM J. Math. Anal. 39 (2007), no. 2, 608–626. MR 2338423, DOI 10.1137/060669036
  • N. V. Krylov, Boundedly inhomogeneous elliptic and parabolic equations in a domain, Izv. Akad. Nauk SSSR Ser. Mat. 47 (1983), no. 1, 75–108 (Russian). MR 688919
  • Le N., Savin O., Some minimization problems in the class of convex functions with prescribed determinant, preprint, arXiv:1109.5676.
  • Savin O., A localization property at the boundary for the Monge-Ampere equation, preprint arXiv:1010.1745.
  • Neil S. Trudinger and Xu-Jia Wang, Boundary regularity for the Monge-Ampère and affine maximal surface equations, Ann. of Math. (2) 167 (2008), no. 3, 993–1028. MR 2415390, DOI 10.4007/annals.2008.167.993
  • Xu-Jia Wang, Regularity for Monge-Ampère equation near the boundary, Analysis 16 (1996), no. 1, 101–107. MR 1384356, DOI 10.1524/anly.1996.16.1.101
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 35J96
  • Retrieve articles in all journals with MSC (2010): 35J96
Additional Information
  • O. Savin
  • Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
  • MR Author ID: 675185
  • Email: savin@math.columbia.edu
  • Received by editor(s): January 28, 2011
  • Received by editor(s) in revised form: January 5, 2012
  • Published electronically: August 7, 2012
  • Additional Notes: The author was partially supported by NSF grant 0701037.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 26 (2013), 63-99
  • MSC (2010): Primary 35J96
  • DOI: https://doi.org/10.1090/S0894-0347-2012-00747-4
  • MathSciNet review: 2983006